# SDR CALA2014012090175

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 69,732 hours, 12,271 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT SEAT 23G.  RELAMPED IAW AMM33-51-05, OPERATIONS CHECKED OK.
